Inventiones mathematicae

, Volume 142, Issue 2, pp 285–318

Support varieties and cohomology over complete intersections

  • Luchezar L. Avramov
  • Ragnar-Olaf Buchweitz

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Luchezar L. Avramov
    • 1
  • Ragnar-Olaf Buchweitz
    • 2
  1. 1.Department of Mathematics, Purdue University, West Lafayette, IN 47907, USA¶(e-mail: avramov@math.purdue.edu)US
  2. 2.Department of Mathematics, University of Toronto, Toronto, ON M5S 3G3, Canada¶(e-mail: ragnar@math.utoronto.ca)CA

Personalised recommendations